# SDR CALA2025112411411

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 54,632 hours, 19,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - EEL LIGHT OUT ROW 31 NO TIME TO WORK. PLACING SEAT MOUNTED EMERGENCY LIGHT AT SEAT 31E ON MEL 3319E. ROW 31 INDIVIDUAL EMERGENCY ESCAPE PATH MARKING SYSTEM LIGHT INOPERATIVE. MEL COMPLETE *DM* SEE M&L FOR EMG LIGHT AS NEEDED.  REMOVED AND REPLACED EMERGENCY LIGHT OPS CHECK FAIL NEEDS FURTHER TS SUPPECTED WIRING HARNESS REF AMM 33-51-03-960-805 INSPECTED HARNESS, FOUND BROKEN CONNECTOR AT SEAT FRAME/SEAT TRACK COVER RUN. REPLACED PLUG SIDE IAW SWPM 20-42-01, OPS CHECKED GOOD. THIS CLEARS MEL, PLACARD REMOVED.
